# SDR 2007UALA01968

- Difficulty date: June 11, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 34,195 hours, 4,165 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL TURN OFF.  [06-22-07]  REPLACED BROKEN SW GUARD AT DOOR 1L.
